MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-312
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: prong on tip of iconix broke inside patient probable root cause: design: inserter/implant not compatible with guide, inserter material/design too weak, inserter shaft cannot bend around curved guide, drill not designed to center hole with respect to guide, guide mouth not designed to grip bone, guide not able to be gripped tightly.Process: inserter, implant, and/or guide manufactured out of spec, anchor coating process out of specification.Application: excessive force impacting inserter, movement of guide out of orientation to pilot hole, use of wrong drill.
 
Event or Problem Description
It was reported that the product broke.The broken piece remained in the patient.

Brand Name
ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7733057
Report Number0002936485-2018-00558
Device Sequence Number2541881
Product Code MBI
UDI-Device Identifier37613327176927
UDI-Public37613327176927
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-312
Device Lot Number18108AE2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR